BibTeX record journals/jscic/WongL16

download as .bib file

@article{DBLP:journals/jscic/WongL16,
  author       = {Tony Wong and
                  Shingyu Leung},
  title        = {A Fast Sweeping Method for Eikonal Equations on Implicit Surfaces},
  journal      = {J. Sci. Comput.},
  volume       = {67},
  number       = {3},
  pages        = {837--859},
  year         = {2016},
  url          = {https://doi.org/10.1007/s10915-015-0105-5},
  doi          = {10.1007/S10915-015-0105-5},
  timestamp    = {Wed, 14 Jun 2017 20:32:53 +0200},
  biburl       = {https://dblp.org/rec/journals/jscic/WongL16.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}